multivitamins cause gerd??

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

jc77
Regular Member


Date Joined Sep 2012
Total Posts : 239
   Posted 6/17/2013 6:25 PM (GMT -6)   
Hello,
 
I take mulitvitamins as many do.
 
I have noticed that I get terrible gerd when i take them especially certain brands.
sometimes Gi Upset as well.
 
anyone else get gerd form multivits?

mudmagnetmum
Veteran Member


Date Joined Apr 2011
Total Posts : 1604
   Posted 6/18/2013 3:45 PM (GMT -6)   
I used to be able to take anything I wanted but since the GERD started I am very restricted. Anything in tablet form causes a lot of pain. Capsules are OK for some things, but I haven't found any vitamin preps that don't aggravate my stomach.

MMM
GERD (3 years and counting)
Lifelong stuff: Food allergies/intolerance, eczema, asthma

jc77
Regular Member


Date Joined Sep 2012
Total Posts : 239
   Posted 6/18/2013 5:29 PM (GMT -6)   
Thank you for your reply.
 
I usually but what ever multivitamins are on sale,
some seem to aggrivate more than others, but sometimes it doesnt matter what i take or what i eat.
 
Gerd attacks!
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, September 24, 2018 6:48 PM (GMT -6)
There are a total of 3,006,238 posts in 329,318 threads.
View Active Threads


Who's Online
This forum has 161825 registered members. Please welcome our newest member, TheRayf.
310 Guest(s), 10 Registered Member(s) are currently online.  Details
SoMuchFun, HeartsinPain, sebreg, Admin, aero1, G-Ju, kittytalk371, halbert, BOB 46, dsrouillard